# SDR AALA201905289013

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,834 hours, 18,753 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19031267021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DC-005) LT WING L/E RIB #17 IS CRACKED, (6" CRACK). REMOVED AND REPLACED LT WINGL/E RIB #17 IAW DWG #191-03201-423.
